Announcement

Collapse
No announcement yet.

Is anyone on Lyrica?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • KeyserSoze
    replied
    i started lyrica 5 weeks ago. 2 weeks at 100 mg per day, then, 200 mg per day. a little lightheadedness. although several conditions remain the same, the strong, sharp pain is gone. my primary said lyrica is purer and stronger than neurotonin (sp?) with less side affects. it is worth a try.

    Leave a comment:


  • jensue973
    replied
    I am on Lyrica right now and the tens unit...Lyrica works good for my nerve pain I am having due to sciatic pain from my bulging disc in my back, but the side effects I HATE....I have huge cow ankles cause they are so swollen...Also since I have started the Lyrica I have gained tons of weight which I hate and that probably leads to more depression...As far as the tens unit I have been on it for about 2 weeks or more and really not seeing a big relief if any at all from using one..Sure everyone is different and wish I was one of those who saw better relief...Good Luck!!

    Jennifer

    Leave a comment:


  • stac7_8
    replied
    I was on lyrica 75mg for a month and was not able to take it during the day, I could only take it at night. It made me LOOPY!!! Bad....I had to really think about what I was going to say before I said it. lol Now my Pain doc has put me on a lower mg 50. It doesn't make me "loopy" just tired.

    I have not expericed the weight gain....well yet. I hope that I don't!!! That would really suck. I'm trying to lose weight.

    But now that I think about it some that would explain some cravings that I have been having. I know it is not a "female" thing....I don't have the parts anymore....lol....so that would really explain it. OMG I will have to talk to my DR about this. No way am I going to put all this weight back on.

    Well anyways.....good luck to ya

    Leave a comment:


  • Roxie2007
    replied
    OPPS that weight gain......not weight loss........I wish it was weight loss!!!

    Leave a comment:


  • Roxie2007
    replied
    LOL Well I hadn't read about the suicide thing but do know it causes feet and hands to swell and causes rapid weight loss....what a wonderful pain med! LOL Roxie

    Leave a comment:


  • Myca
    replied
    I just read that there is a laundry list of side effects for Neurontin that sound pretty bad. And I read that is can cause many adults to committ or attempt to committ suicide. Great! Now I really wanna try it.

    Leave a comment:


  • Roxie2007
    replied
    Carolin, Lots of companies switch up one little ingredient of a drug when they lose their patent and it goes on the market. Prilosec did that with Nexium....Now every other commercial on TV is about Nexium...the purple drug. It's such a rip off that they can do that! I didn't know about Neurontin...but it make sense!

    Leave a comment:


  • CarolinTexas
    replied
    I was recently switched from Neurontin to Lyrica. It does absolutely nothing for me either. My pain doc swears it 'works with the narcotic'.

    An aside: another doctor said it was made by the same company that makes Neurontin. They put it out when Neurontin became available as a generic but is still basically the same drug. If this is true, it makes me mad because it cost me so much more than generic Neurontin.

    Leave a comment:


  • Rivet Kitty
    replied
    Lyrica did nothing for me and just put me to sleep. I was on a pretty low dose...but I couldn't even get used to that. No pain relief whatsoever.

    Good luck finding a med that works for you!

    Leave a comment:


  • Myca
    replied
    Couldn't deal with it. I can't function like that. And I have responsibilities around the house and places I need to be able to drive to. I've switched to Neurontin so we willl see how that works. I hope I have more success with that.

    Leave a comment:


  • Kara29
    replied
    Myca,

    I've actually had the opposite of depression and weight gain with Lyrica. I've been taking it for a year for pain. I hope you have a good experience with it.

    Kara

    Leave a comment:


  • Roxie2007
    replied
    You won't be as tired once you get used to being on the Lyrica. The drowsiness is more in the begining. You have to take Lyrica every day......it's not an "as needed" drug. Roxie

    Leave a comment:


  • Myca
    replied
    Well my Uro ran out of ideas so he sent me to a pain clinic. They also suggested spinal injections and spinal implant devices like the Interstim which I am SO not ready to try. But this Lyrica, even after two pills, makes me SO drowsy I am not sure I can drive. And all I want to do is sleep! ARG! I just feel like that was the last resort and even they were clueless.

    Leave a comment:


  • Roxie2007
    replied
    HI! I take Lyrica for nerve damage pain. It helps with the pain BUT it causes my hands, ankles and feet to swell and has causes weight gain!! Which are major side effects! Are you seeing an URO/IC specialist? or just seeing the Pain Management dr.? I tried a Pain dr. and he wanted to do spine injections! YIKES! But for the past 4 yrs I've seen a URO/IC specialist and he's been great! So I'm one of the lucky ones! Roxie

    Leave a comment:


  • jen74
    replied
    I took Lyrica and it really bothered my bladder and made me worse. But that is just me. There are people who have had great success with it. I hope it works for you.
    Jen

    Leave a comment:

Working...
X